# SDR USAA000327

- Difficulty date: March 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB TRANS VERSE CRACKED 1.2 INCH, STATION 344 BL 0.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE PER SRM 53-10-51, 51-10-02, 51-40-02.  (M)
